# SDR ASAA2021101636327

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,674 hours, 7,212 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACERS #6,8,11 AND 24 ON ENGINE #1 HAVE DISBONDED ELASTOMERS. GROUNDED - YES. REPLACED SPACERS #6,8,11 AND 24 ON ENGINE #1 REF TASK CARD #78472010.
